# SDR DHL2001801549

- Difficulty date: October 14, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 56453021
- Part serial: L35651
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR INBD DOOR CNTR HINGE BROKEN.REMOVED AND REPLACED L/H MLG I/B DOOR CTR HINGE PER SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 21-29
